Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What medicines are there to cure HBSAG ?

Q : helo doctor iam mohan reddy unmarried ,resently my blood was tested that gives positive result for hbsag is there any danger to present and future i mean for marrage? my father is worried very much about me please give me the clear details and suggestions & any medicine pls.thank you
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
1.any features of jaundice.
2.Inj.Engerix-B 1ml at 0, 1 and 6 months,Booster 5 years
3. Tab.Essentiale and Tab hepatinic for 6 months as supportive treatment
4.repeat HbAsg after 6 months for chronic hepatitis
Answered: Sun, 7 Aug 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, you have been suffering from Hepatisis B , once you get it then it remain life long, you should liver profile. if you have symptomatic diease then you should start antiviral drug, other wise no need of it. you should consult with gastroenterologist n do as per his advise.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor